# SDR 2007FA0000892

- Difficulty date: October 10, 2007
- Submitted: October 10, 2007
- Operation: General aviation
- Aircraft: N22NG
- Make and model: Cessna 750
- Aircraft serial: 7500204
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 1434425
- Part serial: 03010353
- Condition: Broken
- Location: Rt Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FLAP FLEX DRIVE HOUSING FAILED AT THE SWAGED END OF THE HOUSING AT THE IB END.  ON SEPTEMBER 11, 2007 THIS AIRCRAFT HAD A SIMILAR EVENT WITH THE LT OB FLAP DRIVE WHICH ALLOWED THE FLEX DRIVE TO DISENGAGE FROM THE OB FLAP DRIVE CAUSING THE FLAPS TOP REMAIN AT 3 DEGREES POSITION AND PREVENTING FURTHER EXTENSION OR RETRACTION. WE OPERATE 2  AIRCRAFT AND THIS IS THE 4TH FAILURE OF THE FLEX DRIVE BETWEEN THE 2 AIRCRAFT.
